Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Painful bumps on the legs after childbirth. Hormonal or fibromyalgia?

I am getting goosebumps on my legs that are quite painful. Almost like a million pins getting stuck into my legs, mostly on the upper portion (thigh). I haven t shaved them recently so that can t be it. I ve recently had a baby so I m thinking it could be something hormonal? I ve also read this could have something to do with adrenal fatigue or fibromyalgia???
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
If you have had a normal vaginal delivery, then it is possible that you might have suffered trauma to some of your nerves. The pain needs to be present for more than 3 months to suspect fibromyalgia. Adrenal fatigue is also unlikely to cause this. Hormonal changes also do not usually cause this. It will help if you get yourself examined by a doctor so that the nature and extent of the pain can be assessed and conclusions drawn.

You can take some painkillers to see if it helps.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor